Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 54, Number 3 (2017), 435-455.
Weak convergence of regular Dirichlet subspaces
In this paper we shall prove the weak convergence of the associated diffusion processes of regular subspaces with monotone characteristic sets for a fixed Dirichlet form. More precisely, given a fixed 1-dimensional diffusion process and a sequence of its regular subspaces, if the characteristic sets of regular subspaces are decreasing or increasing, then their associated diffusion processes are weakly convergent to another diffusion process. This is an extended result of .
Osaka J. Math., Volume 54, Number 3 (2017), 435-455.
First available in Project Euclid: 7 August 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li*, Liping; Uemura, Toshihiro; Ying**, Jiangang. Weak convergence of regular Dirichlet subspaces. Osaka J. Math. 54 (2017), no. 3, 435--455. https://projecteuclid.org/euclid.ojm/1502092822